# SDR IPXA2014110484780

- Difficulty date: November 1, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF RT & LT ENGINE BLEED PRESSURE.   REPLACED RT AND LT ENGINE FAM VALVES IAW AMM 36-11-16.  BOTH RT AND LT CHECKED GOOD IAW AMM 36-00-22.  ALSO, PERFORMED TASKS 36-11-00-710-801 W/OUT DISC.
